# SDR SWIA201743434

- Difficulty date: June 9, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL  OF RIGHT ENGINE INNER BARREL HAS NUMEROUSE DENTS. (C-CHECK) RO: 06/29/2017 REPAIRED 7 DENTS IN RH INLET ACOUSTIC INNER PANEL IAW SRM.
